advertisement
Question
Posted by: shella | 2009/04/07

The Pill

Hi, my house doctor put me on Femodene ed last year at the age of 21 due to unregular bleeding! It is a year later and I am still using the pill, but I have heard that when you start with the pill to soon it can limit your chances of getting pregnant in the future! Naturally I am concerned about it! Is this true or just talk?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not true. The underlying problem which caused you need to be on the Pill may, however, cause problems with falling pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Flower | 2009/04/07

WOW really???? i' d like to know too. i had to go on the pill when i was 17...

Reply to Flower

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement